# SDR UIEA2025011300049

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER TANK, REAR SPAR BULKHEAD TERMINAL FITTING, LOWER SURFACE, STA 955 AND RBL92 WITH FUEL LEAK.( FUEL LEAK WAS REPAIRED IAW AMM 28-11-00-308-013 REV 143. LEAK CHK GOOD. NO FURTHER DEFECTS NOTED. )
